On some differential and integro-differential equations associated with Jaocobi's differential equation.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 211-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151815,
author = {M.A. Al-Bassam},
title = {On some differential and integro-differential equations associated with {Jaocobi's} differential equation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {211--217},
year = {1976},
volume = {288},
zbl = {0333.45011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151815/}
}
TY - JOUR AU - M.A. Al-Bassam TI - On some differential and integro-differential equations associated with Jaocobi's differential equation. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 211 EP - 217 VL - 288 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__288_151815/ ID - JRAM_1976__288_151815 ER -
%0 Journal Article %A M.A. Al-Bassam %T On some differential and integro-differential equations associated with Jaocobi's differential equation. %J Journal für die reine und angewandte Mathematik %D 1976 %P 211-217 %V 288 %U http://geodesic.mathdoc.fr/item/JRAM_1976__288_151815/ %F JRAM_1976__288_151815
M.A. Al-Bassam. On some differential and integro-differential equations associated with Jaocobi's differential equation.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 211-217. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151815/